# SDR KPVA200317

- Difficulty date: April 6, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104784
- Part serial: D829
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EGRESS LIGHT ON RIGHT SIDE AND ONE AT CENTER CEILING AISLE LIGHT INOPERATIVE.  REMOVED AND REPLACED AFFECTED POWER SUPPLY.  OPERATIONAL CHECK OF SYSTEM GOOD.  WORK IAW DHC-8 MM 33-51-00, PAGES 201-202.  (M)
